Alert archive / New York / River Flood Warnings in 2017
River Flood Warning 2, NWS Albany, NY
NWS Albany, NY issued this river flood warning at Feb 25, 2017, 6:40 PM EST for Herkimer County, New York. It was in force for 14 hr.
The area
The outline as issued.
The facts
- Issued
- Feb 25, 2017, 6:40 PM EST (23:40 UTC)
- Expired
- Feb 26, 2017, 9:00 AM EST
- In force
- 14 hr
- Issued by
- NWS Albany, NY
- Area
- Storm-based polygon
- Flood severity
- Minor
County Herkimer County, NY
The radar
The Ft Drum radar (KTYX), 94 km from the middle of the area, began a volume at 23:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point West Canada Creek at Kast Bridge (KASN6). The gauge peaked at 6.29 ft at Feb 25, 2017, 7:00 PM EST.
- Action stage
- 5 ft
- Minor stage
- 6 ft
- Moderate stage
- 7 ft
- Major stage
- 8 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 01346000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
799
WGUS41 KALY 252340
FLWALY
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE ALBANY NY
640 PM EST SAT FEB 25 2017
NYC043-261140-
/O.NEW.KALY.FL.W.0002.170225T2340Z-170226T1400Z/
/KASN6.1.ER.170225T2213Z.170225T2315Z.170226T0800Z.NO/
640 PM EST SAT FEB 25 2017
The National Weather Service in Albany has issued a
* Flood Warning for
The West Canada Creek At Kast Bridge.
* From this evening until Sunday morning.
* At 615 PM Saturday the stage was...6.3 feet.
* Flood stage is 6 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river is forecast to fall to below flood
stage after 3 AM Sunday.
* Impact...At 6 feet...Minor flood stage. The river begins to
overflow into low lying RV parks.
&&
Fld Observed Forecast
7 pm 1 am 7 am 1 pm 7 pm
Location Stg Stg Day Time Sat Sun Sun Sun Sun
West Canada Cr
Kast Bridge 6.0 6.3 Sat 06 PM 6.3 6.2 5.6 4.8 4.2
&&
LAT...LON 4300 7517 4295 7492 4314 7491 4313 7506
$$1 follow-up statement
557
WGUS81 KALY 260348
FLSALY
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
1048 PM EST SAT FEB 25 2017
NYC043-260418-
/O.CAN.KALY.FL.W.0002.000000T0000Z-170226T1400Z/
/KASN6.1.ER.170225T2213Z.170225T2345Z.170226T0125Z.NO/
1048 PM EST SAT FEB 25 2017
The Flood Warning is cancelled for
The West Canada Creek At Kast Bridge.
* At 10 PM Saturday the stage was 5.7 feet and slowly receding.
* Flood stage is 6 feet.
* Impact...At 6 feet...Minor flood stage. The river begins to
overflow into low lying RV parks.
&&
Fld Observed Forecast
1 am 7 am 1 pm 7 pm 1 am
Location Stg Stg Day Time Sun Sun Sun Sun Mon
West Canada Cr
Kast Bridge 6.0 5.7 Sat 10 PM 5.5 5.3 5.1 4.9 4.8
&&
LAT...LON 4300 7517 4295 7492 4314 7491 4313 7506
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albany, NY wrote its last area forecast discussion before this river flood warning went out at Feb 25, 6:39 PM EST, 1 minute earlier.
Area forecast discussion, Feb 25, 6:39 PM EST, 1 minute before
Area Forecast Discussion
National Weather Service Albany NY
639 PM EST Sat Feb 25 2017
.SYNOPSIS...
A strong cold front will bring heavy rain showers, scattered
thunderstorms and gusty winds to the region through this
evening. Much colder air will filter into the area with some
light accumulating snowfall especially over the higher terrain
tonight, as blustery and cold conditions finish the weekend with
temperatures more typical of late February.
&&
.NEAR TERM /UNTIL 6 AM SUNDAY MORNING/...
A Flood Watch remains in effect for the western Mohawk Valley,
the upper Hudson, the southern Adirondacks, Lake George Saratoga
region and southern Vermont from today through Sunday. See
the Hydrology section for details...
Severe Thunderstorm Watch 40 is in effect until 9 PM for
Bennington County, Rensselaer County, Greene County and points
south and east through the Berkshires and NW CT...
Wind advisory issued from Schoharie County through the Capital
Region for wind gusts up to 50 MPH this evening in the mixed
precipitation and thunder...
The cold front has merged with the pre frontal convection and
with the enhanced instability over our region, the line of
storms in the mid Hudson Valley and Taconics will march
eastward through southern VT, the Berkshires and NW CT with
scattered damaging winds and possibly some hail.
Rainfall has been locally heavy in the storms and there are
still concerns about the combined heavy rain and snow melt. The
flood watch remains in effect and will be watching trends in
river levels closely.
The temperature gradient along the front is impressive as
temperatures fall quickly to the upper 30s and lower 40s once
the storms exit. Trailing precipitation behind the front is
changing to mixed precipitation and thunder in the western
Mohawk Valley, southern Adirondacks, Schoharie Valley,
Helderbergs and eastern Catskills. Thundersnow is being reported
above 1500 feet. Upper dynamics strengthening and going
negative tilt, aiding in the column cooling changing the rain to
a burst of heavy snow/thundersnow.
Parts of the southern Adirondacks, eastern catskills, southern
Green Mountains and northern Berkshires should see 2-4 inches
while valley areas could see some dustings. Precipitation will
decrease in coverage after midnight to just scattered snow
showers. Lows in the 20s to lower/mid 30s.
&&
.SHORT TERM /6 AM SUNDAY MORNING THROUGH TUESDAY/...
Deep cold advection Sunday with lake effect snow showers
extending into the western Mohawk Valley, southern Adirondacks
and Schoharie Valley. Northwest winds will be quite gusty but
indications are that wind gusts most likely below advisory
criteria but this will be reevaluated tonight with new guidance
and trends in data. Highs Sunday in the near 40 to mid 40s but
lower 30s northern areas.
Flat upper ridging builds into our region Monday and boundary
layer temperatures are expected to warm. A small piece of upper
energy tracks just south of our region but very little moisture
to work with. Boundary layer flow turns to southwest and
downslope, also suggesting any light precipitation should have
some low level dry air to overcome, again limiting chances for
precipitation. Intervals of clouds and sun along with
downsloping, occasionally gusty winds should help temperatures
reach the lower 50s. Some 40s expected in northern areas and mid
50s southern areas.
Another upper impulse with stronger warm advection affects our
region Tuesday with at least scattered showers. More clouds and
better coverage of showers will prevent surface temperatures
from warming as much as they could with the boundary layer
temperatures warming as much as is expected. Highs Tuesday in
the 40s to lower 50s.
&&
.LONG TERM /TUESDAY NIGHT THROUGH SATURDAY/...
An active weather pattern with large temperature fluctuations is
expected through the long term period, with temperatures trending to
below to potentially well below normal by next weekend.
For Tuesday night-Wednesday night, a frontal zone with multiple
waves of low pressure is expected to approach from the Great Lakes
region. An initial surge of warm advection should bring some
precipitation to the region Tuesday night, and could start as snow
or a wintry mix across at least northern areas, if not slightly
further south, before changing to plain rain by Wednesday morning.
A stronger low is expected to develop along this front and track
into the Great Lakes region later Wednesday into Wednesday night.
Expect additional periods of rain and drizzle during this time.
Depending on the ultimate strength and track of this low, there
could even be some embedded convection with the system's cold front
sometime Wed night.
The low should strengthen and track into southeast Canada Thursday.
Again, depending on its ultimate strength, strong winds may buffet
the region Thursday, perhaps well reaching advisory levels for some
areas.
Another weaker system is expected to track south of the region
Friday, possibly bringing some light snow or snow showers to at
least southern areas.
Temperatures will be above normal through at least Wednesday night,
with highs in the 40s and 50s, and lows mainly in the upper 30s to
mid 40s, although some lower 30s are possible Tuesday evening across
northern areas before rising through the night.
For Thursday-Friday, more seasonable temperatures are expected, with
highs mainly in the 30s and 40s Thursday, and 20s to mid 30s Friday.
Temps may actually fall through the day on Thursday.
By next Saturday, even colder air is expected to spread into the
region. Expect highs in the teens and 20s, except possibly for some
lower 30s across the mid Hudson Valley, with overnight lows mainly
in the single digits and teens. Brisk winds could lead to wind
chills dropping into the -10 to -20 range across the southern
Adirondacks.
&&
.AVIATION /00Z SUNDAY THROUGH THURSDAY/...
VFR/MVFR conditions in place early this afternoon with some
stratus clouds in the 2500-3500 ft AGL layer in a warm sector
ahead of a cold front. The cold front was positioned over west-
central NY as of 1230 PM. This strong cold front will push
eastward across the region this evening. Just ahead of and along
the front, a solid line of rain showers with embedded
thunderstorms will cross the terminals from west to east between
22Z and 01Z this evening. Will mention prevailing IFR conditions
with moderate rain, with a tempo group for +TSRA and gusty winds
of 35-40 kt with the expected line of storms.
Some precipitation will linger after the cold front pushes
through, with cold air quickly moving in. This will allow for a
possible period of rain changing to snow for an hour or two
before ending between 02Z-03Z. Will mention rain/snow mix for
now in the KALB/KPSF/KGFL TAFs, with more precise precip type
transitions with the subsequent TAF issuance. VFR conditions
should return by around 04Z-05Z.
Winds will be southerly around 15-20 kt with gusts up to 30 kt
this afternoon ahead of the cold front. Winds will shift to the
west-northwest behind the cold front. Wind speeds/gusts will
increase shortly after sunrise Sunday.
Outlook...
Sunday Night: No Operational Impact. NO SIG WX.
Monday: Low Operational Impact. Breezy NO SIG WX.
Monday Night: Low Operational Impact. Slight Chance of SHSN.
Tuesday: Moderate Operational Impact. Chance of SHRA...SHSN.
Tuesday Night: Moderate Operational Impact. Chance of RA.
Wednesday: High Operational Impact. Likely SHRA.
Wednesday Night: Moderate Operational Impact. Chance of SHRA.
Thursday: Moderate Operational Impact. Windy With Gusts To 31.0 Chance of SHRA...SHSN.
&&
.HYDROLOGY...
Flood Watch in effect for the western Mohawk Valley, the upper
Hudson, the southern Adirondacks, Lake George Saratoga region and
southern Vermont from today through Sunday. Runoff will result
from a combination of snow melt over the past couple days and
heavy rainfall this afternoon into this evening.
At this time minor flooding occurring in parts of the western
Mohawk Valley. Additional flooding of some main stem rivers is
expected, including the upper Mohawk, smaller rivers/streams in
areas with significant snow depth in the southern Adirondacks
and southern Green Mountains of Vermont, and possibly even
portions of the upper Hudson basin. There remains the potential
for flooding for areas south of the watch, but confidence is
much lower with less rainfall and snowmelt expected. So will
continue to mention the threat in the HWO for possible expansion
of the watch if conditions warrant.
A quick moving, strong cold front is expected to bring a period
of moderate to heavy rainfall through this evening. Total
rainfall forecast of around a half an inch to around 1.25 inches
is forecast through tonight, with the lowest amounts in the
Mid Hudson Valley and Northwest Connecticut, and the highest
amounts over the western/southern Adirondacks. The time frame
for greatest potential for flooding is during and after the cold
front passage due to heavy rain/snow melt combination and
subsequent runoff. The precipitation will change to snow quickly
behind the front especially over the mountains, which will slow
down the run-off tonight.
Drier and colder air will filter in behind the cold front for
Sunday, with some lake effect snow possible across the western
Adirondacks and western Mohawk Valley. Strong west to northwest
winds of 15 to 25 mph with strong gusts will also slow down the
runoff later in the weekend.
For details on specific area rivers and lakes, including
observed and forecast river stages and lake elevations, please
visit the Advanced Hydrologic Prediction Service /AHPS/ graphs
on our website.
&&
.CLIMATE...
Daily record high temperatures set again at Albany with 70
degrees, and Glens Falls reached their daily and monthly records
today with 70 degrees.
&&
.ALY WATCHES/WARNINGS/ADVISORIES...
CT...None.
NY...Wind Advisory until midnight EST tonight for NYZ047>052.
Flood Watch through Sunday evening for NYZ032-033-038>043-
082>084.
MA...None.
VT...Flood Watch through Sunday evening for VTZ013>015.
&&
SYNOPSIS...NAS
NEAR TERM...NAS
SHORT TERM...NAS
LONG TERM...KL
AVIATION...JPV
HYDROLOGY...NAS
CLIMATE...Hazardous weather outlook, Feb 25, 4:34 PM EST, 2 hours 6 minutes before
Hazardous Weather Outlook National Weather Service Albany NY 434 PM EST Sat Feb 25 2017 NYZ032-033-038-261200- Northern Herkimer-Hamilton-Southern Herkimer- 434 PM EST Sat Feb 25 2017 ...FLOOD WATCH IN EFFECT THROUGH SUNDAY EVENING... This Hazardous Weather Outlook is for Herkimer and Hamilton Counties. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flood Watch. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flood Watch. The potential for post frontal gusty winds continues Sunday. Wind Advisory headlines may eventually be needed in time, if confidence increases. .SPOTTER INFORMATION STATEMENT... Spotters are requested to send any reports of flooding to the National Weather Service. CTZ001-013-MAZ001-025-NYZ047>054-058>061-063>066-261200- Northern Litchfield-Southern Litchfield-Northern Berkshire- Southern Berkshire-Schoharie-Western Schenectady-Eastern Schenectady- Southern Saratoga-Western Albany-Eastern Albany-Western Rensselaer- Eastern Rensselaer-Western Greene-Eastern Greene-Western Columbia- Eastern Columbia-Western Ulster-Eastern Ulster-Western Dutchess- Eastern Dutchess- 434 PM EST Sat Feb 25 2017 ...SEVERE THUNDERSTORM WATCH 40 IN EFFECT UNTIL 9 PM EST THIS EVENING... This Hazardous Weather Outlook is for The Schoharie Valley, Eastern Catskills, mid Hudson Valley, Taconics, Capital District, northwestern Connecticut and western Massachusetts. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Sunday through Friday. The potential for post frontal gusty winds continues Sunday. Wind Advisory headlines may eventually be needed in time, if confidence increases. .SPOTTER INFORMATION STATEMENT... Spotters are requested to send any reports of flooding, hail or wind damage to the National Weather Service. NYZ039>043-082>084-VTZ013-261200- Southern Fulton-Montgomery-Northern Saratoga-Northern Warren- Northern Washington-Northern Fulton-Southeast Warren- Southern Washington-Bennington- 434 PM EST Sat Feb 25 2017 ...FLOOD WATCH IN EFFECT THROUGH SUNDAY EVENING... ...SEVERE THUNDERSTORM WATCH 40 IN EFFECT UNTIL 9 PM EST THIS EVENING... This Hazardous Weather Outlook is for the central Mohawk Valley, Lake George Saratoga region and Bennington County Vermont. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flood Watch. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flood Watch. The potential for post frontal gusty winds continues Sunday. Wind Advisory headlines may eventually be needed in time, if confidence increases. .SPOTTER INFORMATION STATEMENT... Spotters are requested to send any reports of flooding, hail or wind damage to the National Weather Service. VTZ014-015-261200- Western Windham-Eastern Windham- 434 PM EST Sat Feb 25 2017 ...FLOOD WATCH IN EFFECT THROUGH SUNDAY EVENING... This Hazardous Weather Outlook is for Windham County Vermont. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flood Watch. There is a Slight Risk of severe thunderstorms ahead of a strong cold front this afternoon into early this evening. The main threat from the potential severe thunderstorms will be damaging winds of 58 mph or greater. The thunderstorms are expected to move quickly from west to east at 40 to 45 mph. Locally heavy downpours are also possible with the thunderstorms .DAYS TWO THROUGH SEVEN...Sunday through Friday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flood Watch. The potential for post frontal gusty winds continues late Saturday night into Sunday. Wind Advisory headlines may eventually be needed in time, if confidence increases. .SPOTTER INFORMATION STATEMENT... Spotters are requested to send any reports of flooding, hail or wind damage to the National Weather Service.
In the hours before
Special weather statement, Feb 25, 5:49 PM EST, 51 minutes before
Special Weather Statement
National Weather Service Albany NY
549 PM EST SAT FEB 25 2017
NYZ043-053-054-084-VTZ013-252330-
Western Rensselaer-Northern Washington-Eastern Rensselaer-Southern
Washington-Bennington-
549 PM EST SAT FEB 25 2017
...A LINE OF SHOWERS WILL AFFECT WASHINGTON...NORTHEASTERN RENSSELAER
AND NORTHWESTERN BENNINGTON COUNTIES...
At 549 PM EST, radar indicated showers were located along a line
extending from near Benson to near Salem to 7 miles northwest of
Grafton. Movement was northeast at 35 mph.
Winds in excess of 45 mph are possible along the leading edge of
these showers.
These showers will be near...
Dorset and Cambridge around 610 PM EST.
Shaftsbury around 620 PM EST.
Arlington around 630 PM EST.
LAT...LON 4299 7307 4283 7361 4359 7343 4363 7342
4359 7342 4357 7339 4362 7337 4366 7342
4366 7341 4368 7341 4364 7338 4363 7330
4358 7330 4355 7325 4332 7325 4330 7299
4329 7299 4330 7297 4330 7294
TIME...MOT...LOC 2249Z 234DEG 32KT 4364 7333 4322 7335 4286 7351
JPVLocal storm report, Feb 25, 5:59 PM EST, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
559 PM EST SAT FEB 25 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0347 PM TSTM WND DMG 1 S CORK 43.03N 74.46W
02/25/2017 FULTON NY EMERGENCY MNGR
15 TREES UPROOTED.
&&
EVENT NUMBER ALY1702297
CSLocal storm report, Feb 25, 6:22 PM EST, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
622 PM EST SAT FEB 25 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0610 PM TSTM WND DMG 1 ESE JEFFERSON HEIGHTS 42.23N 73.87W
02/25/2017 GREENE NY TRAINED SPOTTER
TREE WENT THROUGH A HOUSE.
&&
EVENT NUMBER ALY1702298
CSSpecial weather statement, Feb 25, 6:30 PM EST, 10 minutes before
Special Weather Statement
National Weather Service Albany NY
630 PM EST SAT FEB 25 2017
CTZ001-013-260015-
Northern Litchfield-Southern Litchfield-
630 PM EST SAT FEB 25 2017
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT LITCHFIELD COUNTY...
At 629 PM EST, radar indicated strong thunderstorms were located
along a line extending from near Ancram to near Amenia to near
Sherman. Movement was east at 55 mph.
Wind gusts of 50 to 55 mph are possible with these storms.
These storms will be near...
Cornwall Bridge around 635 PM EST.
Litchfield and Canaan around 645 PM EST.
Norfolk and Woodbury Center around 650 PM EST.
Torrington, Oakville, Winsted and Northwest Harwinton around 655
PM EST.
Thomaston, New Hartford, New Hartford Center and Terryville around
700 PM EST.
Canton around 705 PM EST.
Other locations impacted by these storms include Cornwall, West
Torrington, South Canaan, Haight Vineyard, Wrightville, Salisbury,
Marble Dale, East Litchfield, Taconic and North Kent.
A severe thunderstorm watch remains in effect until 900 PM EST for
northern Connecticut...western Massachusetts...and east central New
York.
LAT...LON 4149 7337 4151 7339 4149 7344 4165 7349
4167 7352 4205 7349 4204 7301 4197 7303
4197 7289 4190 7291 4189 7294 4181 7295
4180 7302 4164 7298 4161 7306 4157 7309
4156 7316 4151 7316 4151 7332 4147 7332
TIME...MOT...LOC 2329Z 259DEG 46KT 4204 7358 4182 7350 4154 7353
BGMLocal storm report, Feb 25, 6:33 PM EST, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
633 PM EST SAT FEB 25 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0552 PM TSTM WND DMG MCKOWNVILLE 42.69N 73.85W
02/25/2017 ALBANY NY LAW ENFORCEMENT
DOWNED TREE IN FRONT OF CROSSGATES MALL.
&&
EVENT NUMBER ALY1702299
CSSpecial weather statement, Feb 25, 6:38 PM EST, 2 minutes before
Special Weather Statement
National Weather Service Albany NY
638 PM EST SAT FEB 25 2017
MAZ001-NYZ053-054-084-VTZ013>015-260030-
Northern Berkshire-Western Rensselaer-Eastern Rensselaer-Southern
Washington-Eastern Windham-Western Windham-Bennington-
638 PM EST SAT FEB 25 2017
...A LINE OF SHOWERS WILL AFFECT SOUTHEASTERN WASHINGTON...
NORTHEASTERN RENSSELAER...BENNINGTON AND WINDHAM COUNTIES...
At 638 PM EST, radar indicated showers were located along a line
extending from Mt. Tabor to near Williamstown. Movement was northeast
at 40 mph.
Winds in excess of 45 mph are possible along the leading edge of
these showers.
These showers will be near...
Readsboro around 700 PM EST.
Wilmington around 710 PM EST.
Newfane around 725 PM EST.
LAT...LON 4279 7266 4267 7358 4331 7320 4330 7299
4329 7299 4329 7298 4330 7297 4330 7282
4326 7282 4322 7269 4323 7252
TIME...MOT...LOC 2338Z 240DEG 36KT 4333 7298 4267 7318
JPVThe office that day
Everything else NWS Albany, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 25, 12:59 PM EST | Special Weather Statement | ALY | Herkimer | 31 min |
| Feb 25, 1:37 PM EST | Special Weather Statement | ALY | Herkimer | 38 min |
| Feb 25, 2:12 PM EST | Special Weather Statement | ALY | Fulton | 33 min |
| Feb 25, 2:16 PM EST | Special Weather Statement | ALY | Hamilton, Herkimer | 29 min |
| Feb 25, 2:47 PM EST | Special Weather Statement | ALY | Hamilton | 43 min |
| Feb 25, 3:09 PM EST | Areal Flood Advisory | ALY | Fulton, Hamilton, Herkimer, Montgomery | 3 hr |
| Feb 25, 3:13 PM EST | Severe Thunderstorm Warning | ALY | Fulton, Herkimer, Montgomery | 62 min |
| Feb 25, 3:46 PM EST | Severe Thunderstorm Warning | ALY | Fulton, Hamilton, Montgomery, Saratoga | 59 min |
| Feb 25, 4:10 PM EST | Special Weather Statement | ALY | Montgomery | 35 min |
| Feb 25, 4:20 PM EST | Special Weather Statement | ALY | Schoharie | 40 min |
| Feb 25, 4:42 PM EST | Special Weather Statement | ALY | Saratoga, Schenectady, Washington | 33 min |
| Feb 25, 5:03 PM EST | Special Weather Statement | ALY | Albany, Schenectady | 27 min |
| Feb 25, 5:07 PM EST | Special Weather Statement | ALY | Ulster | 68 min |
| Feb 25, 5:21 PM EST | Special Weather Statement | ALY | Washington | 24 min |
| Feb 25, 5:23 PM EST | Special Weather Statement | ALY | Greene, Ulster | 52 min |
| Feb 25, 5:33 PM EST | Severe Thunderstorm Warning | ALY | Ulster | 48 min |
| Feb 25, 5:34 PM EST | Special Weather Statement | ALY | Albany | 41 min |
| Feb 25, 5:49 PM EST | Special Weather Statement | ALY | Washington | 41 min |
| Feb 25, 5:54 PM EST | Severe Thunderstorm Warning | ALY | Dutchess | 45 min |
| Feb 25, 6:08 PM EST | Severe Thunderstorm Warning | ALY | Columbia, Dutchess, Greene, Rensselaer, Ulster | 67 min |
| Feb 25, 6:18 PM EST | Areal Flood Warning | ALY | Fulton, Herkimer, Montgomery | 3 hr |
| Feb 25, 6:38 PM EST | Special Weather Statement | ALY | Rensselaer | 52 min |
Nearby
River Flood Warnings in New York, 2017Every river flood warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.